# SDR 08FDEA01541

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Part number: A57140336
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PYLON NR 2, RIB 12 OUTBOARD WING LUGS.  REPAIR PERFORMED BY REPLACEMENT OF BUSHINGS IAW SRM 57-20-34 PB 200, APPROVED BY EA 6-5451-117148.
